Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Delayed periods. On birth control. Histroy of laxative intake many times. Advice

I am on Zarah birth control and am very good at taking it. One time I was maybe 6 hours late taking it, but took it as soon as I remembered. I always get my period on the Wednesday of the inactive pills. It is Wednesday right now and I have not gotten my period. Is it common to have a late period or even skip while on birth control? I have been on birth control for 11 months now, and Zarah for the last 4. I also had to take laxatives several times this month due to bad constipation, but I take my BC at night, and I never had bowel movements until the next day. Could that have affected the birth control, or would it have already been absorbed by then?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Taking of laxatives many times can also cause an electrolyte imbalance causing the effects like delay in the periods. Since you are taking your birth control regularly, there is no need to worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor